# SDR 97ZZZX3963

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- Engine: Pwa PT6A67D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022375
- Condition: Leaks
- Location: Lt Eng Agb
- Part time: 156 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HIGH PRESSURE FUEL PUMP GARLOCK SEAL LEAKING OIL.
